researchr
explore
Tags
Journals
Conferences
Authors
Profiles
Groups
calendar
New Conferences
Events
Deadlines
search
search
You are not signed in
Sign in
Sign up
External Links
Journal: Finance and Stochastics
Home
Index
Info
Issue
Volume
11
, Issue
1
1
--
2
Martin Schweizer
.
Editorial
3
--
27
Jean-Paul Décamps
,
Stéphane Villeneuve
.
Optimal dividend policy and growth option
29
--
50
Leif Andersen
,
Vladimir V. Piterbarg
.
Moment explosions in stochastic volatility models
51
--
90
Vathana Ly Vath
,
Mohamed Mnif
,
Huyên Pham
.
A model of optimal portfolio selection under liquidity risk and price impact
91
--
105
Lo-Bin Chang
,
Kenneth James Palmer
.
Smooth convergence in the binomial model
107
--
129
Alexander Schied
.
Optimal investments for risk- and ambiguity-averse preferences: a duality approach
131
--
152
Andreas E. Kyprianou
,
Budhi Arta Surya
.
Principles of smooth and continuous fit in the determination of endogenous bankruptcy levels